# SDR 02FDEA00065

- Difficulty date: January 24, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 31,811 hours, 6,964 cycles
- System (JASC): 3150 · Central Warning
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J

## Discrepancy

INTERMITTENT PILOT MASTER CAUTION LIGHT WITH NO OTHER IND.  REMOVED AND REPLACED MASTER WARN CONTROLLER.  GROUND CHECK NORM.
